# SDR ASOA2012041360

- Difficulty date: April 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 25,800 hours, 19,714 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LOGO LIGHT CIRCUIT BREAKER POPPED DURING FLIGHT WITH A SLIGHT SMOKE ODOR.  LANDED WITHOUT INCIDENT,  MX RESET THE CIRCUIT BREAKER.  OPS TESTED LOGO LIGHTS WITH NO DEFECTS NOTED, AIRCRAFT APPROVED FOR RETURN TO SERVICE.
